# SDR IPXA2023091894189

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 321A032SS
- Condition: Cracked
- Location: Eng 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CENG 1 PYLON FWD BRACKET UNDERNEATH BUTTERFLY PANEL HAS A CRACKREMOVED, FABRICATED AND INSTALLED IAW SRM 51-40-21
